Select Page

Actifed Syrup 100ml

6.95

In stock

Usage * 

Pharmacist * 

Age Confirmation * 

Other Medicines and Conditions

Please inform us of any other medication you are taking or if you suffer from any medical conditions.

Description

Actifed Syrup 100ml
Multi-Action Actifed Syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. It also contains an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relive other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Reviews

There are no reviews yet.

Be the first to review “Actifed Syrup 100ml”

You may also like…

  • Actifed Tablets 12’s

    Actifed Tablets 12’s

    7.00
  • QU-CHI Hay-fever & Allergic Rhinitis Acupressure Band

    QU-CHI Hayfever and Allergic Rhinitis Acupressure Band

    17.99
  • Sudaplus Tablets 15’s

    Sudaplus Tablets 15’s

    6.92